On joint distribution in quantum logics. II. Noncompatible observables

Anatolij Dvurečenskij

Aplikace matematiky (1987)

  • Volume: 32, Issue: 6, page 436-450
  • ISSN: 0862-7940

Abstract

top
This paper i a continuation of the first part under the same title. The author studies a joint distribution in σ -finite measures for noncompatible observables of a quantum logic defined on some system of σ -independent Boolean sub- σ -algebras of a Boolean σ -algebra. We present some necessary and sufficient conditions fot the existence of a joint distribution. In particular, it is shown that an arbitrary system of obsevables has a joint distribution in a measure iff it may be embedded into a system of compatible observables of some quantum logic. The methods used are different from those developed for finite measures. Finally, the author deals with the connection between the existence of a joint distribution and the existence of a commutator of observables, and the quantum logic of a nonseparable Hilbert space is mentioned.

How to cite

top

Dvurečenskij, Anatolij. "On joint distribution in quantum logics. II. Noncompatible observables." Aplikace matematiky 32.6 (1987): 436-450. <http://eudml.org/doc/15514>.

@article{Dvurečenskij1987,
abstract = {This paper i a continuation of the first part under the same title. The author studies a joint distribution in $\sigma $-finite measures for noncompatible observables of a quantum logic defined on some system of $\sigma $-independent Boolean sub-$\sigma $-algebras of a Boolean $\sigma $-algebra. We present some necessary and sufficient conditions fot the existence of a joint distribution. In particular, it is shown that an arbitrary system of obsevables has a joint distribution in a measure iff it may be embedded into a system of compatible observables of some quantum logic. The methods used are different from those developed for finite measures. Finally, the author deals with the connection between the existence of a joint distribution and the existence of a commutator of observables, and the quantum logic of a nonseparable Hilbert space is mentioned.},
author = {Dvurečenskij, Anatolij},
journal = {Aplikace matematiky},
keywords = {measure; noncompatible observables; joint distribution; commutators; quantum logic; measure; noncompatible observables; joint distribution; commutators},
language = {eng},
number = {6},
pages = {436-450},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On joint distribution in quantum logics. II. Noncompatible observables},
url = {http://eudml.org/doc/15514},
volume = {32},
year = {1987},
}

TY - JOUR
AU - Dvurečenskij, Anatolij
TI - On joint distribution in quantum logics. II. Noncompatible observables
JO - Aplikace matematiky
PY - 1987
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 32
IS - 6
SP - 436
EP - 450
AB - This paper i a continuation of the first part under the same title. The author studies a joint distribution in $\sigma $-finite measures for noncompatible observables of a quantum logic defined on some system of $\sigma $-independent Boolean sub-$\sigma $-algebras of a Boolean $\sigma $-algebra. We present some necessary and sufficient conditions fot the existence of a joint distribution. In particular, it is shown that an arbitrary system of obsevables has a joint distribution in a measure iff it may be embedded into a system of compatible observables of some quantum logic. The methods used are different from those developed for finite measures. Finally, the author deals with the connection between the existence of a joint distribution and the existence of a commutator of observables, and the quantum logic of a nonseparable Hilbert space is mentioned.
LA - eng
KW - measure; noncompatible observables; joint distribution; commutators; quantum logic; measure; noncompatible observables; joint distribution; commutators
UR - http://eudml.org/doc/15514
ER -

References

top
  1. A. Dvurečenskij, Remark on joint distribution in quantum logics. I. Compatible observables, Apl. mat. 32, 427-435 (1987). (1987) Zbl0654.03050MR0916059
  2. T. Lutterová S. Pulmannová, An individual ergodic theorem on the Hilbert space logic, Math. Slovaca, 35, 361- 371 (1985). (1985) Zbl0597.46066MR0820633
  3. S. Pulmannová, Relative compatibility and joint distributions of observables, Found. Phys., 10, 614-653(1980). (1980) MR0659345
  4. L. Beran, 10.1002/mana.19790880111, Math. Nachrichten 88, 129-139 (1979). (1979) Zbl0439.06005MR0543398DOI10.1002/mana.19790880111
  5. E. L. Marsden, The commutator and solvability in a generalized orthomodular lattice, Рас. J. Math., 33, 357-361 (1970). (1970) Zbl0234.06004MR0263712
  6. W. Puguntke, Finitely generated ortholattices, Colloq. Math. 33, 651-666 (1980). (1980) 
  7. G. Grätzer, General Lattice Theory, Birkhauser - Verlag, Basel (1978). (1978) Zbl0436.06001MR0504338
  8. A. Dvurečenskij, On Gleason's theorem for unbounded measures, JINR, E 5-86-54, Dubna (1986). (1986) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.